# SDR P5CA0300946

- Difficulty date: September 20, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 60,619 hours, 13,597 cycles
- Engine: Pwa JT9D70A
- Engine time: 44,054 hours, 9,862 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 1960003501
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MX PREFLIGHT, ON NR 3 ENG INSIDE REVERSER AREA FOUND DELAMINATION. PERFORMED REPAIR WITHIN 10 CYC - COI 921-150 ISSUED.
